American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[2] Dennis Moore and Uwe Nagel. Algorithms for strongly stable ideals. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Eric Jespers, Ángel del Río and Inneke Van Gelder. Writing units of integral group rings of finite abelian groups as a product of Bass units. Math. Comp. 83 (2014) 461-473.
Abstract, references, and article information
View Article: PDF

[4] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information
View Article: PDF

[5] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information
View Article: PDF

[6] Alexander Duncan and Zinovy Reichstein. SAGBI bases for rings of invariant Laurent polynomials. Proc. Amer. Math. Soc. 137 (2009) 835-844. MR 2457421.
Abstract, references, and article information
View Article: PDF

[7] J. Buhler and Z. Reichstein. Symmetric functions and the phase problem in crystallography. Trans. Amer. Math. Soc. 357 (2005) 2353-2377. MR 2140442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Giuseppe Valla. Betti numbers of some monomial ideals. Proc. Amer. Math. Soc. 133 (2005) 57-63. MR 2085153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alexander Postnikov and Boris Shapiro. Trees, parking functions, syzygies, and deformations of monomial ideals. Trans. Amer. Math. Soc. 356 (2004) 3109-3142. MR 2052943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. William Hoffman, James J. Madden and Hong Zhang. Pseudozeros of multivariate polynomials. Math. Comp. 72 (2003) 975-1002. MR 1954980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Carlos D'Andrea. Macaulay style formulas for sparse resultants. Trans. Amer. Math. Soc. 354 (2002) 2595-2629. MR 1895195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jean B. Lasserre. Polynomials nonnegative on a grid and discrete optimization. Trans. Amer. Math. Soc. 354 (2002) 631-649. MR 1862561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Fred Richman. The regular element property. Proc. Amer. Math. Soc. 126 (1998) 2123-2129. MR 1443853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997) 1769-1782. MR 1390972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Arno van den Essen and Jie-Tai Yu. The $D$-resultant, singularities and the degree of unfaithfulness. Proc. Amer. Math. Soc. 125 (1997) 689-695. MR 1353403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Brian Harbourne. Rational surfaces with $K^2>0$. Proc. Amer. Math. Soc. 124 (1996) 727-733. MR 1307526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Aubrey J. Kempner. Polynomials and their residue systems (cont.) . Trans. Amer. Math. Soc. 22 (1921) 267-288. MR 1501174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Leonard Eugene Dickson. Determination of all general homogeneous polynomials expressible as determinants with linear elements . Trans. Amer. Math. Soc. 22 (1921) 167-179. MR 1501168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Aubrey J. Kempner. Polynomials and their residue systems . Trans. Amer. Math. Soc. 22 (1921) 240-266. MR 1501173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] O. E. Glenn. A memoir on the doctrine of associated forms . Trans. Amer. Math. Soc. 18 (1917) 443-462. MR 1501078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] O. E. Glenn. On the invariant system of a pair of connexes . Trans. Amer. Math. Soc. 17 (1916) 405-417. MR 1501049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Forbes Bagley Wiley. Proof of the finiteness of the modular covariants of a system of binary forms and cogredient points . Trans. Amer. Math. Soc. 15 (1914) 431-438. MR 1500988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] O. E. Glenn. The symbolical theory of finite expansions . Trans. Amer. Math. Soc. 15 (1914) 72-86. MR 1500966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1